# SDR CA100621009

- Difficulty date: June 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: AS90711A
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER LEVELING OFF AT FL400, THE THROTTLES WERE RETARDED FOR CRUISE AND THE CREW REPORTED HEAVY VIBRATION WITH A LT ENGINE ITT EXCEEDANCE AND THEN AN UNCOMMANDED SHUTDOWN.  THE AIRCRAFT WAS DIVERTED AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED A VISUAL INSPECTION OF THE ENGINE AFTER LANDING REVEALED DAMAGE TO THE TURBINE SECTION.  ENGINE TO BE REMOVED FOR REPAIR AND A LOANER INSTALLED.
